MathSciNet Relay Station
MathSciNet bibliographic data
MR1203292 11P32 (11D04 11P55)
Balog, Antal Linear equations in primes. Mathematika 39 (1992), no. 2, 367–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement